# SDR IPXA13676865

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 42,237 hours, 13,208 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Part number: 113T14066
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, FOUND SEVERE CORROSION (5.1"X1.8") AT INBD SPOILER BEAM UPPER CHORD, UPPER SURFACE AT WS 343 OF RT WING T/E.  REPAIR IAW 767-300F, SRM 57-51-02. REPAIR 2; SPOILER REPAIR, REV 55
